# SDR 08FDEA01704

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 69331746
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB, AFT SUPPORT RIB IS CRACKED NEAR ELEVATOR ATTACH POINT, ELEVATOR STA 99.79 REMOVED WIPER PLATES, REF SRM 51-30-2.  FAB RADIUS FILLER FOR REPAIR, .100" 2024-T3 REF DWG 69-33174.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REPAIR REF SRM 55-10-4, THIS IS CLASSIFIED AS A MAJOR REPAIR.
